# SDR CALA2024052401579

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 85,018 hours, 10,805 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 161W00022
- Condition: Missing
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RIGHT MLG UPLOCK ASSY FORWARD SPRING MISSING. PIC ADDED. SEE L/P 8042407 FOR NEW LOG.
